DOI 10.1179/2047773212y.0000000030
Fatal Strongyloides stercoralis infection in a patient with chronic inflammatory demyelinating polyneuropathy.
Аннотация
A 50-year-old villager with chronic inflammatory demyelinating polyradiculoneuropathy developed pain abdomen, diarrhea, and vomiting after 8 weeks of prednisolone (40 mg/day) therapy. After 10 weeks, he developed abdominal distension, leucocytosis, thrombocytopenia, liver dysfunction, coagulopathy, and respiratory failure. Stool examination showed larvae of Strongyloides stercoralis. He died in spite of antibiotics, metronidazole, ivermectin, vasopressor, and artificial ventilation. The patients on corticosteroid therapy are at risk of fatal septicemia due to Strongyloides stercoralis hyperinfection.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.